# SDR MASA2025052800043

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000422
- Aircraft time: 19,549 hours, 11,310 cycles
- Engine: Ge CF348E5
- Engine time: 12,631 hours, 7,555 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 BIRDSTRIKE (EMER DECLARED)  REMOVED AND REPLACED FAN BLADE PINS AND BUMPERS. APPLIED RTV TO ENG #2 CONTAINMENT CASE TO COMPY WITH PRP.
